# SDR 2023F00008

- Difficulty date: December 29, 2022
- Submitted: December 29, 2022
- Operation: General aviation
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 48,842 hours, 56,490 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 STBY HYD PUMP HOT LIGHT ILLUMINATED IN FLIGHT. REPLACED LH STBY JPUMP WITH REPAIRED UNIT.
